# SDR MALA9765668

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6122751
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND 10 FLOOR TRACK EMERGENCY LIGHTS AND 2 OVERHEAD EMERGENCY LIGHTS OUT.  MAINTENANCE REPLACED BATTERY PACK AT POSITION LE11 IAW AVRO AMM CH 33.  ALL CHECKS GOOD.
